# SDR 96FDEA01464

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6516310
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0623 AND 017, CORROSION (C53-100-01-4) ON ANGLE BS 259.5 RBL 14 WL 150 TO 157.  *S/D*  REMOVED CORROSION ON ANGLE BS 259.5 RBL 14 WL 150 TO 157, CLEANED AND TREATED AFFECTED AREA.  ALL WORK DONE IAW FEDEX EA 7-5310-31127.
